IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Class of Strong Deviation Theorems for the Sequence of Arbitrary Integer-Valued Random Variables

The Second International Conference on Information and Computing Science (ICIC)

Author(s): Shao-hua Jin ; Jian-guo Lu ; Nan Wang ; Hui-hui Jiang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2009
Conference Location: Manchester, England, UK, UK
Conference Date: 21 May 2009
Volume: 3
Page(s): 193 - 195
ISBN (Paper): 978-0-7695-3634-7
DOI: 10.1109/ICIC.2009.254
Regular:

Probability theory is a branch of mathematics dealing with chance Phenomena and has clearly discernible links with the real world. It is the framework foundations of many applying subjects, such... View More

Advertisement